# SDR DXTA2025012202055

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N164QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9649
- Aircraft time: 3,662 hours, 1,311 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NLG STRUT: NOSE GEAR STRUT IS FLAT AND STARTED TO BOTTOM OUT ON TAXI. CORRECTIVE ACTION: NOSE STRUT SERVICED. OPS CHECK GOOD. IAW GLOBAL 6000 AMM 12-15-00
